RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1944, Issue 10, Pages 22–33 (Mi umn8789)  

This article is cited in 4 scientific papers (total in 4 papers)

Surveys and Translations
Series of lectures on visual geometry

Regular figures in $n$-dimensional space

W. I. Stringham


Full text: PDF file (3781 kB)

Citation: W. I. Stringham, “Regular figures in $n$-dimensional space”, Uspekhi Mat. Nauk, 1944, no. 10, 22–33

Citation in format AMSBIB
\Bibitem{Str44}
\by W.~I.~Stringham
\paper Regular figures in $n$-dimensional space
\jour Uspekhi Mat. Nauk
\yr 1944
\issue 10
\pages 22--33
\mathnet{http://mi.mathnet.ru/umn8789}


Linking options:
  • http://mi.mathnet.ru/eng/umn8789
  • http://mi.mathnet.ru/eng/umn/y1944/i10/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zalgaller, “Vypuklye mnogogranniki s pravilnymi granyami”, Zap. nauchn. sem. LOMI, 2, Nauka, M.–L., 1967, 5–221  mathnet  mathscinet  zmath
    2. V. I. Subbotin, “O nekotorykh obobscheniyakh silno simmetrichnykh mnogogrannikov”, Chebyshevskii sb., 16:2 (2015), 222–230  mathnet  elib
    3. Yu. S. Reznikova, “Multidimensional triangle-truncated simplexes”, Russian Math. (Iz. VUZ), 60:7 (2016), 79–86  mathnet  crossref  isi
    4. V. I. Subbotin, “Ob odnom klasse silno simmetrichnykh mnogogrannikov”, Chebyshevskii sb., 17:4 (2016), 132–140  mathnet  crossref  elib
  • Успехи математических наук
    Number of views:
    This page:1208
    Full text:373
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020